42 yo female in good health..hx of ulcerative colitis, taking canasa suppositories every day, no issues with that.
Had a yeast infection on Sunday, took one dose,150 mg of Diflucan- infection feels better today ( Tuesday) , but since about Monday, I've had intermittent rt upper quadrant pain. It comes and goes during the day, never terrible, just dull achy, but bothersome, and painful at times. Sometimes, it radiates to the exact same spot in my back,, but mostly it's rt.upper quadrant, rt below my rt rib.
SLight nausea, as well, but nothing too bad. THe pain is not related to anything, comes and goes without a pattern.
Could this be a side effect? Liver? Is it possible to cause liver damage from one dose? I do not have any liver issues, not an alcholic, wine or so on a saturday, but that's it. Had an abdominal u/s in January due to suspected gallbladder issues ( hida scan is low, but never removed it) and at that time everything was normal..I'm scared that I damaged my liver??
My MD originally told me to take the Diflucan on Sunday, Wed, and Sat...but now I'm scared to do that..
All medications have potential side effects. Diflucan is a very good and safe medication even when used at doses MUCH higher than what you are taking, but that is not to say you could not be having an adverse reaction from the medication. Diflucan can cause abdominal pain, nausea, vomiting, and elevation of liver blood tests. That is not to say that is what is causing your pain. I am doubtful that you could have such symptoms from a single dose. Ultra sound in January was normal . . .I’m not sure what a low HIDA scan means. Usually the gallbladder visualized and this rules out an acute gall bladder attack. We used to do studies to evaluate if the gall bladder empties well, but that has fallen out of favor. Other considerations include pancreatitis as well as ulcer disease.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.